# SDR DALA2021091605526

- Difficulty date: September 16, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,506 hours, 31,613 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Failed
- Location: Brake Pedal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE SYS 2 FAULT UPON ARRIVAL IN ATL. CORRECTIVE ACTION: REMOVED AND REPLACED BRAKE PEDAL TRANSMITTER UNIT PER A320 AMM 32-42. OPS CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE. (8005450)
